# SDR AALA2019011429005

- Difficulty date: January 11, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N288AY
- Make and model: Airbus A330-243
- Aircraft serial: 1441
- Aircraft time: 21,234 hours, 3,336 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR ASSIST BOTTLE PRESSURE WAS LOW AT THE R4 DOOR.  SERVICED THE R4 DOOR ASSIST BOTTLE IAW AMM 52-10-00-600-802-A. LEAKS CHECKED GOOD.
